# SDR ASAA9570

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod Damage
- Location: Nr 2 Engine
- Part time: 8,282 hours
- Stage of operation: TO
- Nature of condition: E, D
- Precautionary procedure: C, D

## Discrepancy

SEA - NR 2 ENGINE HAD COMPRESSOR STALL DURING TAKEOFF ROLL.  MAINTENANCE FOUND FOD DAMAGE TO C1 BLADES.  REPLACED ENGINE.  (Z)
